# SDR VJ32002F00065

- Difficulty date: September 6, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 602EN16
- Condition: Failed
- Location: Nose Gear
- Part time: 399 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOWN SWITCH FAILED CAUSING NO DOWN INDICATION OF NOSE GEAR IN THE DOWN POSITION.
